Change search
ReferencesLink to record
Permanent link

Direct link
Heisenberg Uniqueness Pairs for the Parabola
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2013 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 19, no 2, 410-416 p.Article in journal (Refereed) Published
Abstract [en]

Let I" denote the parabola y=x (2) in the plane. For some simple sets I > in the plane we study the question whether (I",I >) is a Heisenberg uniqueness pair. For example we shall consider the cases where I > is a straight line or a union of two straight lines.

Place, publisher, year, edition, pages
2013. Vol. 19, no 2, 410-416 p.
Keyword [en]
Fourier transforms, Heisenberg uniqueness pairs
National Category
URN: urn:nbn:se:kth:diva-121465DOI: 10.1007/s00041-013-9258-5ISI: 000316749500010ScopusID: 2-s2.0-84875399650OAI: diva2:619083

QC 20130502

Available from: 2013-05-02 Created: 2013-04-29 Last updated: 2013-08-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Div.)
In the same journal
Journal of Fourier Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 53 hits
ReferencesLink to record
Permanent link

Direct link